MathSciNet Relay Station
MathSciNet bibliographic data
MR394034 (52 #14840) 43A05 (43A40)
Jewett, Robert I. Spaces with an abstract convolution of measures. Advances in Math. 18 (1975), no. 1, 1–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement